# SDR DALA14029151607

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 62,170 hours, 8,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD T/E FLAP L/E HAS BIRD STRIKE DAMAGE. REMOVED DAMAGE AND INSTALLED PERMANENT REPAIR IAW SRM 57-53-01.
